The slope parameter of graphs

Ambrus, Gergely and Barát, János and Hajnal, Péter: The slope parameter of graphs. Acta scientiarum mathematicarum, (72) 3-4. pp. 875-889. (2006)

[img] Cikk, tanulmány, mű
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2006
Volume: 72
Number: 3-4
Page Range: pp. 875-889
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 888-889.; Abstract
Official URL:
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:42

Actions (login required)

View Item View Item